# SDR AUS20011386

- Difficulty date: December 18, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR DOWN AND LOCKED LIGHT BULBS (2OFF) BLOWN.
